# SDR KCSA202408151106

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 81,663 hours, 14,404 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD HINGE HAS CRACKED ANGLE ON DOOR SIDE
